# SDR 2A6D620220309001

- Difficulty date: March 9, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N355CF
- Make and model: Snias AS350B3
- Aircraft serial: 4644
- Aircraft time: 3,878 hours, 10,511 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,890 hours, 12,357 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Part number: 350A21103133
- Part serial: NA
- Condition: Used
- Location: Zone 200
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE 15° BULKHEAD LH POST (PN: 350A21-1031.33) WAS NOTED IN THE FORM OF CHAFING. THE CHAFING DAMAGE IS APPROXIMATELY 0.40” IN LENGTH, 0.07” IN WIDTH AND 0.017” IN DEPTH.
